American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Henry Cohn and Jeechul Woo. Three-point bounds for energy minimization. J. Amer. Math. Soc. 25 (2012) 929-958.
Abstract, references, and article information   
View Article: PDF

[2] Thomas C. Hales and Sean McLaughlin. The dodecahedral conjecture. J. Amer. Math. Soc. 23 (2010) 299-344. MR 2601036.
Abstract, references, and article information   
View Article: PDF

[3] Zeev Dvir. On the size of Kakeya sets in finite fields. J. Amer. Math. Soc. 22 (2009) 1093-1097. MR 2525780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christine Bachoc and Frank Vallentin. New upper bounds for kissing numbers from semidefinite programming. J. Amer. Math. Soc. 21 (2008) 909-924. MR 2393433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Henry Cohn and Abhinav Kumar. Universally optimal distribution of points on spheres. J. Amer. Math. Soc. 20 (2007) 99-148. MR 2257398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1